×
Click for more products. Close
No produts were found.

Panadol Extra Advance – 14 Tablets

Provides extra effective pain relief from headache, migraine, toothache, backache, sore throat, period pain, helps reduce temperature, rheumatic pain and feverishness.

Read moreShow less
₦1,865.00
Presentation
IN-STOCK
Reference:
Px-000955
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
Description

Panadol Extra Advance provides extra effective pain relief from headache, migraine, toothache, backache, sore throat, period pain, helps reduce temperature, aches and pain of colds and flu, rheumatic pain and feverishness.

Ingredient

Each tablet contains Paracetamol 500mg and Caffeine 65mg. Also contains a mixture of sodium methyl, sodium ethyl and sodium propyl, parahydroxybenzoates.

Direction for Use

Adults and children over 12 years should swallow 2 tablets every 4 hours as needed.

Caution

Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years. Avoid too much caffeine in drinks . Do not exceed stated dose. Do not take with other paracetamol containing medication. Store in dry cool place and away from the reach of children.

Read moreShow less
Product Details
Px-000955

Data sheet

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

EAN13
5000347045219
Reviews
No comments
Customers Also Bought This:
₦2,538.00
Indicated for treatment of infections caused by fungus, which invades any part of the human body, such as the mouth, oesophagus, throat, bladder, genital area, blood and lungs.
Love

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in
×
Panadol Extra Advance – 14 Tablets
₦1,865.00
IN-STOCK
Presentation
Quantity: